# SDR AALA20150330006

- Difficulty date: March 30, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 43,246 hours, 17,769 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB FLAPS WOULD NOT RETRACT PAST FLAPS 1 WITH LT FLAP INDICATING SLIGHTLY HIGHER.  REPLACED NR 1 TE FLAP SKEW SENSOR IAW MM REF 27-59-01.  ACCOMPLISHED FLAP SKEW DETECTION SYS FUNCTIONAL TEST IAW MM REF 27-59-00 WITH NO ADDITIONAL FAULTS NOTED.
